# SDR SWAA2021061678827

- Difficulty date: June 1, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 60,603 hours, 35,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL GROUND ELECTRICAL POWER ACCESS DOOR CUT OUT LOWER AT LOWER FUSELAGE ; 2021-215742 / REPAIRED EXTERNAL GROUND ELECTRICAL POWER ACCESS DOOR CUT OUT LOWER AT LOWER FUSELAGE IAW SRM B737-700 53-10-15-2R-4 FIGURE 204 SHEET 1;REPAIRED EXTERNAL GROUND ELECTRICAL POWER ACCESS DOOR CUT OUT LOWER AT LOWER FUSELAGE IAW SRM B737-700 53-10-15-2R-4 FIGURE 204 SHEET 1; COMPLETED RII INSPECTION;TOOL P/N: NORTEC 500D; S/N: N500X12101V022240; CAL DUE: 01-DEC-21.;TOOL USED: P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22.
